Erratum: New lower bounds on the self-avoiding-walk connective constant

Takashi Hara, Gordon Slade, Alan D. Sokal

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)1187-1188
    Number of pages2
    JournalJournal of Statistical Physics
    Volume78
    Issue number3-4
    DOIs
    StatePublished - Feb 1995

    Fingerprint

    Self-avoiding Walk
    Lower bound

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Physics and Astronomy(all)
    • Mathematical Physics

    Cite this

    Erratum : New lower bounds on the self-avoiding-walk connective constant. / Hara, Takashi; Slade, Gordon; Sokal, Alan D.

    In: Journal of Statistical Physics, Vol. 78, No. 3-4, 02.1995, p. 1187-1188.

    Research output: Contribution to journalArticle

    Hara, Takashi ; Slade, Gordon ; Sokal, Alan D. / Erratum : New lower bounds on the self-avoiding-walk connective constant. In: Journal of Statistical Physics. 1995 ; Vol. 78, No. 3-4. pp. 1187-1188.
    @article{8433cb9c075e4851855039c7637ea1c9,
    title = "Erratum: New lower bounds on the self-avoiding-walk connective constant",
    author = "Takashi Hara and Gordon Slade and Sokal, {Alan D.}",
    year = "1995",
    month = "2",
    doi = "10.1007/BF02183717",
    language = "English (US)",
    volume = "78",
    pages = "1187--1188",
    journal = "Journal of Statistical Physics",
    issn = "0022-4715",
    publisher = "Springer New York",
    number = "3-4",

    }

    TY - JOUR

    T1 - Erratum

    T2 - New lower bounds on the self-avoiding-walk connective constant

    AU - Hara, Takashi

    AU - Slade, Gordon

    AU - Sokal, Alan D.

    PY - 1995/2

    Y1 - 1995/2

    UR - http://www.scopus.com/inward/record.url?scp=21844494647&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=21844494647&partnerID=8YFLogxK

    U2 - 10.1007/BF02183717

    DO - 10.1007/BF02183717

    M3 - Article

    VL - 78

    SP - 1187

    EP - 1188

    JO - Journal of Statistical Physics

    JF - Journal of Statistical Physics

    SN - 0022-4715

    IS - 3-4

    ER -